Bull. Korean Math. Soc. 2008 Vol. 45, No. 4, 645-650 Printed December 1, 2008
Bahman Honary and Alireza Zamani Bahabadi Ferdowsi University
Abstract : Let $M$ be a generalized homogeneous compact space, and let $Z(M)$ denotes the space of homeomorphisms of $M$ with the $C^0$ topology. In this paper, we show that if the interior of the set of weak stable homeomorphisms on $M$ is not empty then for any open subset $W$ of $Z(M)$ containing only weak stable homeomorphisms the orbital shadowing property is generic in $W$.
Keywords : orbital shadowing property, $\delta$-pseudo-orbit, shadowing property